[A Case of Chemotherapy-Induced Hyperammonemic Encephalopathy in a Patient with Metastatic Colon Cancer]
Related Experiment Video
Updated: Jan 27, 2026

In Vivo and Ex Vivo Approaches to Study Ovarian Cancer Metastatic Colonization of Milky Spot Structures in Peritoneal Adipose
Published on: October 14, 2015
Toshimitsu Tanaka1, Keisuke Miwa, Masaru Fukahori
1Multidisciplinary Treatment Cancer Center, Kurume University Hospital.
Abstract:
A 70-year-old man was diagnosed with colon cancer with multiple liver metastases.He was administered modified FOLFOX6 plus panitumumab as first-line chemotherapy.He showed consciousness disturbance on the 3rd day during the 8 cycle and was hospitalized urgently.We diagnosed him with 5-FU-induced hyperammonemia.Administration of branchedchain amino acid preparation improved his consciousness disturbance.After changing the regimen of chemotherapy to another one containing oral fluoropyrimidine, the recurrence of hyperammonemic encephalopathy was not found.
More Related Videos
Related Concept Videos
Chemotherapy-Induced Nausea and Vomiting: Cannabinoids
Two synthetic agonists of THC,...
Chemotherapy-Induced Nausea and Vomiting: Dopamine Receptor Antagonists
Phenothiazines, such as prochlorperazine...
Chemotherapy-Induced Nausea and Vomiting: 5-HT3 Receptor Antagonists
Chemotherapy-Induced Nausea and Vomiting: Neurokinin-1 Receptor Antagonists
The Colonization of Land
Mechanisms of Retrovirus-induced Cancers

